# SDR SWAA2016071153688

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 17,290 hours, 10,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN COVER LOOSE.    R & R THE SIGN ASSEMBLY IAW MM.
